# SDR CA060704016

- Difficulty date: June 21, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3031829
- Condition: Fractured
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN CRUISE.  SUBSEQUENT INSPECTION REVEALLED A FRACTURED FUEL SYSTEM P3 AIR TUBE. (TC# 20060704016)
